# SDR AALA971732

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - SHEAR TIES ON BOTH SIDES OF BELT FRAME STA 700 OUTBOARD STR 28R CORRODED.  REMOVED AND REPLACED SHEAR TIE.  TST: 55,973 HOURS. CYCLES:  34,656.  (X)
